# SDR SWI2025F01244

- Difficulty date: May 2, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Damaged
- Location: Zone 600 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD GROUND SPOILER, INBOARD HINGE FITTING HAS FRETTING FROM STOP PAD CONTACT(C-CHECK RO 09/07/2025)REMOVED FRETTING CAUSED BY STOP PAD CONTACT ON RH INBOARD GROUND SPOILER, INBOARD HINGE FITTING AND COMPLIED WITH REO 670-57-51-604 REV -- DATE 2025-06-12. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY
